A Generalized Euler Summability Transform.

Bruce Wood

Mathematische Zeitschrift (1968)

  • Volume: 105, page 36-48
  • ISSN: 0025-5874; 1432-1823

How to cite


Wood, Bruce. "A Generalized Euler Summability Transform.." Mathematische Zeitschrift 105 (1968): 36-48. <http://eudml.org/doc/170960>.

author = {Wood, Bruce},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
language = {eng},
pages = {36-48},
title = {A Generalized Euler Summability Transform.},
url = {http://eudml.org/doc/170960},
volume = {105},
year = {1968},

AU - Wood, Bruce
TI - A Generalized Euler Summability Transform.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 36
EP - 48
LA - eng
KW - complex functions
UR - http://eudml.org/doc/170960
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.